# SDR CALA2025040903658

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 64,760 hours, 24,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR 1R EXTERIOR EMERGENCY LIGHT INOP REPLACED DOOR 1R EXTERIOR EMERGENCY EXIT LIGHT LAMP IAW AMM 33-51-04. OPS CHECK GOOD
